# SDR 2010FA0000670

- Difficulty date: June 1, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG - LT AFT DOOR EXTERNAL SKIN CRACKED 1" AND WITH INTERIM REPAIR.
